Can someone explain this? is it the onset of Arthritis?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

TonyH
New Member


Date Joined May 2006
Total Posts : 15
   Posted 5/20/2006 12:58 PM (GMT -7)   
I have, for sometime now, acheness and tingling in feet after being on my feet 30 minutes or so. I do not have sugar problems. Discomfort is more sever with the longer I'm on my feet without resting. I had an xray taken and the report said "There is a small joint effusion anteriorly". What is that and what does it mean?

Thanks

Ducky
Veteran Member


Date Joined Mar 2005
Total Posts : 3199
   Posted 5/21/2006 2:14 PM (GMT -7)   
Hey Tony... how are you? When did you start feeling these aches and tingles? Have you seen a rheumy yet? Hope you are well, let us know how you are doing - Duck
Confirmed Diagnosis of - Psoriatic Arthritis/Spondylitis/Graves Disease/GERD/Scoliosis/Hiatal Hernia/Graves Disease of the Eyes/Chronic UTIs
Current Meds -  Enbrel/Prevacid/Synthroid/Nitrofurantoin
Past Meds - Inderal/PTU/Prednisone/Voltaren/Feldene/Mobic/Cortisone and Steroid Shots
Additional Supplements - Multi-Vitamin/Bromelian/Acidophilus/Green Tea


CaMama
Veteran Member


Date Joined Mar 2005
Total Posts : 1884
   Posted 5/21/2006 9:16 PM (GMT -7)   
I don't know what that dx means, but if resting for a short bit helps and you can get back up - I'd suggest seeing a podetirist and finding out if you have Morton's Neuroma or something similar.
 
I'm a big believer in orthodics (they pretty much saved my life so to speak) I grew up w/RA and the compensating I subconsciously did really messed my feet up. Now I have psoriatic arthritis in my feet and pretty much can't live w/o my inserts.
 
Good luck.
**
 


TonyH
New Member


Date Joined May 2006
Total Posts : 15
   Posted 5/22/2006 2:44 PM (GMT -7)   
hey duck, although I have had difficulty standing for long periods of time for a ling time these new symtoms... tingling... has been going on since May 9th... one day after myelogram

CaMama, I looked up Morton's and no... doesn't fit but thanks

erin.K
Veteran Member


Date Joined Mar 2005
Total Posts : 3148
   Posted 5/24/2006 5:39 PM (GMT -7)   

Tony,

Just wanted to see how everything is going?  How are the symptoms?

Take care,

Erin


Active, Severe RA. Crohns. AS. Chiari Malformation & Right Brain venous anomoly. Partial complex seizures. Emphysema. Rheumatic Lung & Heart. MVP and Tricuspid prolapse. Had Lymes disease for 10 years.
Meds: Humira 40mg Q 4 days; Pred; Pentasan 4G; Imuran 50mg; Dilaudid; Diazepam; Avinza 30mg; Meclizine; MiraLax & too many others.


EveSasser
Veteran Member


Date Joined Mar 2006
Total Posts : 808
   Posted 5/24/2006 7:06 PM (GMT -7)   
Hi, I usually post on the lyme board, but I also have reactive arthritis. Tingling and achiness in the feet can be a sign of neuropathy with many causes. My feet tingle because I have neuropathy from the lyme disease. I am with others that you should check in with a rheumatologist sooner rather than later.

Best wishes and hope you feel better soon.

erin.K
Veteran Member


Date Joined Mar 2005
Total Posts : 3148
   Posted 5/24/2006 10:35 PM (GMT -7)   
one should also consider: artherosclerosis, high blood pressure, CAD, varicose veins....
anything that interferes with the blood flow could be underlying in this as well.

after a myelogram? so you had an EMG? what did the neurologist say about the after effects? ever have a follow up? if it was done with a needle poorly inserted, it could be a little irritation?
let us know how you're doing Tony.
Active, Severe RA. Crohns. AS. Chiari Malformation & Right Brain venous anomoly. Partial complex seizures. Emphysema. Rheumatic Lung & Heart. MVP and Tricuspid prolapse. Had Lymes disease for 10 years.
Meds: Humira 40mg Q 4 days; Pred; Pentasan 4G; Imuran 50mg; Dilaudid; Diazepam; Avinza 30mg; Meclizine; MiraLax & too many others.


TonyH
New Member


Date Joined May 2006
Total Posts : 15
   Posted 5/27/2006 12:00 PM (GMT -7)   
Neuro does not know what to make of the symptoms in my legs after myelogram. I had a similar reaction 8 years ago ony it was a spot on my back that, size of a softball, that would go to sleep for about 8 years. So far docs cant find anything... Really concerning to me too. Can't drive due to the pins and needles in my feet and legs... Doc say's it would be unsafe. Yes, I had a EMG. Shock plus the needle. Left arm, neck, and left leg. I do not have the results back yet however. Where they stuck me with the needle, one of the spots (three inches above my eft wrist) now goes to sleep when hands are at my sides when standing. Also feels like I am wearing a watch. Seems to me they should not mess with my nervous system.
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 3:19 PM (GMT -7)
There are a total of 2,734,935 posts in 301,260 threads.
View Active Threads


Who's Online
This forum has 151367 registered members. Please welcome our newest member, vtu15.
370 Guest(s), 13 Registered Member(s) are currently online.  Details
George_, Thankuall, blueberrymuffin, PromisedaRainbow, Rikky1, dacarte3, dismissed, Serenity Now, smlafleur, wpack3, BKelly, ks1905, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer